Volume 55, 2021Regular articles published in advance of the transition of the journal to Subscribe to Open (S2O). Free supplement sponsored by the Fonds National pour la Science Ouverte
|Page(s)||S1997 - S2011|
|Published online||02 March 2021|
Existence of solution of constrained interval optimization problems with regularity concept
Department of Mathematics, Indian Institute of Technology Kharagpur, Kharagpur 721302, India
* Corresponding author: email@example.com
Accepted: 7 June 2020
Objective of this article is to study the conditions for the existence of efficient solution of interval optimization problem with inequality constraints. Here the active constraints are considered in inclusion form. The regularity condition for the existence of the Karush–Kuhn–Tucker point is derived. This condition depends on the interval-valued gradient function of active constraints. These are new concepts in the literature of interval optimization. gH-differentiability is used for the theoretical developments. gH-pseudo convexity for interval valued constrained optimization problems is introduced to study the sufficient conditions. Theoretical developments are verified through numerical examples.
Mathematics Subject Classification: 90C30 / 49M05 / 65G30
Key words: Interval valued function / interval optimization / generalized Hukuhara differentiability / Fritz-John conditions / Karush–Kuhn–Tucker conditions
© EDP Sciences, ROADEF, SMAI 2021
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.